- 09-07-2004, 07:54 PM
Hey I've been on BSL's Pact for about 3 weeks now. One more week left. I haven't always been able to apply it the same time each day. I think this may be causing me a problem. At certain times during the day I get all tensed up and "achey". Sometimes I wake up early and can't get back to bed because of it. I haven't been that off, maybe an hour or 2. How bad could this have screwed me up?. Maybe I'll just get something I can take orally next time. So do you think this is the cause of my problems or could it be something elese?.
- 09-09-2004, 05:39 AM
Well I woke at 4 am!. I went to bed at 2 am. I was putting it on at 2 each day one am and one pm. Yesterday I put it on at 3pm though, then 2am this morning. Can anyone comment on this?. Its beggining to piss me off!.
- 09-09-2004, 09:43 AM
Now its 8:41am and I am up again with the same irritating problem. I went to bed again at 5am after my last post. This is really begining to be a problem. Can anyone tell me if this may be caused by the BSL PaCT?. Now I'm gonna end up sleeping all day.
09-09-2004, 10:29 AM
Still awake damn it!. Trying to get back to sleep now. I hope I can. This really sucks!
09-09-2004, 12:57 PM
I get this problem from a lot of different PHs. When I take M4OHNI always wake up in the middle of the night. High-ish doses of 4AD do the same thing for me. When I use Metacort (7-OXO), I never used it near bedtime, b/c it would keep me up. I don't think missing your dosage by an hour is doing it--I think it's the inherent activity of the chemical in your system.
Oh, and the achy-ness could just be caused by the "drying out" that happens when you squelch estrogen. Although 6-OXO is only a AI, it still lowers your estrogen, and could contribute to the "achy" feeling you're experiencing. These things take a few weeks to become noticable, so you're experience fits this mold.
09-09-2004, 03:50 PM
Originally Posted by Brodus
I never had this problem before with it. Of course I had only tried PaCt one time before. I'm at the end of my PCT thank god. The
"achy" feeling I'm geting is like this....I am soundly sleeping, then I wake up and feel it, I could make the feeling go away by doing push-ups or something to contract the muslces, but about 30 seconds after the feeling just comes back. It also makes me want to put my fist through the wall!. Its not that I'm pissed the I wake, I am but its like I wake up pissed off and don't know why!.
Similar Forum Threads
- By RLD in forum AnabolicsReplies: 8Last Post: 04-29-2004, 09:14 PM
- By jetset in forum AnabolicsReplies: 15Last Post: 04-19-2004, 05:30 PM
- By Moyer in forum AnabolicsReplies: 7Last Post: 03-31-2004, 12:06 PM
- By Trew in forum SupplementsReplies: 7Last Post: 03-03-2004, 02:39 AM
- By drei in forum SupplementsReplies: 9Last Post: 01-27-2004, 06:29 PM